# SDR AWXA960100

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT NR 3868 - DURING SCHEDULED C-14 MAINTENANCE CHECK, FOUND THREE DENTS IN THE LEFT HORIZONTAL STABILIZER LEADING EDGE SKIN AT RIBS NR 16, NR 10 AND NR 6.  REMOVED AND RECONTOURED LEFT HORIZONTAL STABILIZER LEADING EDGE AND REINSTALLED PER SRM 55-10-01 AND MM 27-41-21.  (M)
